Alert archive / North Dakota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 83, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 16, 2010, 11:42 PM CDT for Burleigh County, Emmons County, Morton County, North Dakota. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 16, 2010, 11:42 PM CDT (04:42 UTC)
- Expired
- Jun 17, 2010, 12:45 AM CDT
- In force
- 63 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Burleigh County, ND, Emmons County, ND, Morton County, ND
The radar
The Bismarck radar (KBIS), 14 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 7:20 PM CDT | Tornado Watch | SPC | 8 hr |
| Jun 16, 11:09 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 4.7 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 935 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 1650 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:40 PM CDT, 8 hours 2 minutes earlier.
Area forecast discussion, Jun 16, 3:40 PM CDT, 8 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 340 PM CDT WED JUN 16 2010 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT... A VERY ACTIVE SHORT TERM PERIOD IS ON TAP FOR MUCH OF WESTERN AND CENTRAL ND. MAIN FORECAST CONCERNS/HIGHLIGHTS REVOLVE AROUND THE POTENTIAL FOR SEVERAL ROUNDS OF STRONG TO SEVERE THUNDERSTORMS ACROSS MUCH OF THE CWA OVER THE NEXT COUPLE OF DAYS. HEAVY RAIN IS ALSO EXPECTED...WHICH MAY LEAD TO FLASH FLOODING. STRONG WINDS WILL BECOME A MAJOR CONCERN ON THURSDAY...SO HAVE ISSUED A HIGH WIND WARNING FOR MUCH OF SOUTHWEST AND SOUTH CENTRAL ND FOR THU AND THU NIGHT. MODEL GUIDANCE IS IN REASONABLE AGREEMENT THROUGH THE PERIOD...SO HAVE UTILIZED A GENERAL MODEL BLEND FOR FORECAST DETAILS. OUR INITIAL CONCERN WILL BE THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS LATE THIS AFTERNOON ACROSS MUCH OF WESTERN ND. SURFACE TEMPERATURES HAVE CLIMBED INTO THE LOWER 80S ACROSS MUCH OF WRN AND CNTRL ND IN THE PRESENCE OF UPPER 50S/LOWER 60S DEWPOINTS...WITH CONTINUED MOISTURE ADVECTION EXPECTED THROUGH THE REMAINDER OF THE AFTERNOON/EVENING VIA STRONG SOUTHEASTERLY NEAR-SURFACE FLOW AHEAD OF AN ORGANIZING SURFACE LOW OVER EASTERN MT/WY. LATEST SPC MESOSCALE ANALYSIS INDICATES A MODERATELY TO STRONGLY UNSTABLE AIR MASS HAS ALREADY BECOME ESTABLISHED ACROSS PORTIONS OF WESTERN AND SOUTHERN ND WITH MLCAPES ON THE ORDER OF 1500 TO 3000 J/KG BENEATH VERY STEEP MID LEVEL LAPSE RATES APPROACHING 8 DEG C/KM. AIR MASS WILL CONTINUE TO DESTABILIZE THROUGH THE REMAINDER OF THIS AFTERNOON WITH CAPPING EXPECTED TO INHIBIT CONVECTIVE DEVELOPMENT THROUGH AT LEAST 21Z. FORECAST SOUNDINGS SUGGEST INHIBITION WILL WEAKEN SUFFICIENTLY TO ALLOW FOR CONVECTIVE INITIATION BETWEEN 21Z AND 00Z ACROSS PORTIONS OF SERN MT AND SWRN ND. ONCE THIS OCCURS...MODERATELY STRONG 0 TO 6 KM VERTICAL SHEAR AROUND RANGING FROM 30 TO 40 KNOTS WILL PROVE SUPPORTIVE OF SUPERCELLS CAPABLE OF PRODUCING VERY LARGE/DESTRUCTIVE HAIL AND POTENTIALLY DAMAGING WINDS. INCREASING LOW LEVEL MOISTURE VIA A STRENGTHENING SOUTHERLY LOW LEVEL JET WILL ALLOW LCLS TO LOWER BY EARLY EVENING ACROSS WEST CENTRAL AND SOUTHWEST ND. THIS...COMBINED WITH ENHANCED LOW LEVEL SHEAR/EFFECTIVE SRH IN EXCESS OF 200 M2/S2...WILL SUPPORT A THREAT FOR ISOLATED TORNADOES WITH ANY CONVECTION WHICH CAN BECOME ROOTED NEAR THE SURFACE DURING THE MID EVENING HOURS. INCREASING DYNAMIC SUPPORT AHEAD OF A VIGOROUS UPPER LEVEL SHORTWAVE TROUGH SUGGESTS CONVECTION WILL LIKELY TRANSITION INTO ONE OR MORE/POTENTIALLY SEVERE MCS/S ACROSS WRN AND CNTRL ND DURING THE OVERNIGHT HOURS WITH THE POTENTIAL FOR VERY HEAVY RAINFALL. FORECAST SOUNDINGS QUICKLY BEGIN TO SATURATE AND EXHIBIT TALL/SKINNY CAPE PROFILES. GIVEN WIDESPREAD PRECIPITABLE WATER VALUES RANGING FROM 1.5 TO 2.0 INCHES...AS WELL AS ENHANCED MODEL QPF OVERSPREADING SATURATED GROUND ACROSS MUCH OF WESTERN AND CENTRAL ND...FLASH FLOODING IS A SERIOUS CONCERN. WITH THIS IN MIND...HAVE ISSUED A FLASH FLOOD WATCH FOR MUCH OF NORTHWESTERN AND NORTH CENTRAL ND FOR TONIGHT THROUGH THURSDAY. A FLASH FLOODING THREAT MAY ALSO EVOLVE IN AREA RIVERS AND STREAMS WHICH CANNOT HANDLE EXCESSIVE RUNOFF. EXPECT THE THREAT FOR WIDESPREAD SHOWERS AND THUNDERSTORMS TO PERSIST ON THURSDAY...WITH A SECOND ROUND OF SEVERE THUNDERSTORMS POSSIBLE THURSDAY AFTERNOON WHERE SURFACE HEATING CAN YIELD SUFFICIENT DESTABILIZATION IN THE PRESENCE OF FAVORABLE SHEAR. A THREAT FOR VERY STRONG WINDS WILL DEVELOP ACROSS MUCH OF WESTERN AND CENTRAL ND ON THURSDAY AND THURSDAY NIGHT AS A RAPIDLY DEEPENING SURFACE LOW CONTINUES TO LIFT NORTHEASTWARD. STRONG WESTERLY H85 ON THE ORDER OF 50 TO 60 KTS ARE EXPECTED TO INTERACT WITH THE TOP OF THE MIXED LAYER AT MANY LOCATIONS. GIVEN RAPID SURFACE PRESSURE RISES AND GOOD LINKAGE BETWEEN THE SURFACE AND ALOFT...AS WELL AS 1000-850 MB GEOSTROPHIC WINDS IN EXCESS OF 60 KTS...SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS AS HIGH AS 60 MPH APPEAR LIKELY ACROSS MUCH OF THE AREA ON THURSDAY. THE THREAT WILL INITIALLY EXIST IN FAR SOUTHWESTERN ND...BUT WILL SPREAD NORTHEASTWARD TOWARD CENTRAL ND DURING THE AFTERNOON AND EVENING. HAVE ISSUED A HIGH WIND WARNING FOR MUCH OF SOUTHERN ND TO HIGHLIGHT THIS HAZARD...AND MAINTAINED A HIGH WIND WATCH ACROSS SOUTHEASTERN COUNTIES WITH LOWER CONFIDENCE IN MEETING HWW CRITERIA WITH THE INITIAL PUSH OF HIGH WINDS. ADDITIONAL ADVISORIES/WARNINGS MAY BECOME NECESSARY FARTHER NORTH THURSDAY NIGHT AND/OR FRIDAY AS THE SURFACE LOW CONTINUES TO LIFT NORTHEASTWARD. .LONG TERM...SUNDAY THROUGH WEDNESDAY NIGHT... AN ACTIVE AND PROGRESSIVE UPPER LEVEL WEATHER PATTERN LOOKS TO REMAIN IN PLACE DURING THE LONG TERM PERIOD. SOUTHWEST FLOW DOWN STREAM OF A MEAN WEST COAST TROUGH WILL ALLOW SEVERAL SHORT WAVE DISTURBANCES TO EJECT OUT ACROSS THE NORTHERN PLAINS ATOP A BUILDING SUBTROPICAL RIDGE ACROSS THE EASTERN 2/3RDS OF THE CONUS. THE MAIN CHALLENGE WILL BE FORECASTING THE TIMING AND STRENGTH OF THESE "RIDGE RIDERS". SO THE EXACT TIMING OF THUNDERSTORM ACTIVITY IS IN QUESTION. HOWEVER...IT APPEARS THAT THERE WILL BE SEVERAL WAVES OF THUNDERSTORMS THROUGH THE PERIOD. TEMPERATURES DURING THE PERIOD WILL BE NEAR AVERAGE WITH HIGHS IN THE UPPER 70S TO THE LOW 80S. && .AVIATION... LOW PRESSURE DEVELOPING ACROSS THE FRONT RANGE OF THE NORTHERN ROCKIES WILL PRODUCE GUSTY SOUTHEASTERLY WINDS ACROSS THE REGION THIS AFTERNOON. BUFFER SOUNDINGS SUGGEST THAT THUNDERSTORM DEVELOPMENT SHOULD INITIAL BE HAMPERED DUE TO WARM MID LEVEL TEMPERATURES. HOWEVER...BY LATE THIS AFTERNOON AND EARLY EVENING...STRONG DYNAMICS ASSOCIATED WITH THE AREA OF LOW PRESSURE...SHOULD ALLOW STRONG TO SEVERE THUNDERSTORMS TO DEVELOP ACROSS FAR WESTERN NORTH DAKOTA. HEAVY RAIN...HAIL...DAMAGING WINDS AND EVEN A TORNADO OR TWO ARE POSSIBLE WITH THESE STORMS. DURING THE EVENING A LINE OF STORMS IS EXPECTED TO PUSH ACROSS MUCH OF WESTERN AND CENTRAL NORTH DAKOTA. LOW MVFR CIGS ARE POSSIBLE BY EARLY THURSDAY MORNING. THE CHANCE OF THUNDERSTORMS WILL CONTINUE ON THURSDAY. && .HYDROLOGY... INCOMING STORMS ARE EXPECTED TO TRACK ACROSS PORTIONS OF WESTERN AND NORTH CENTRAL NORTH DAKOTA. THESE STORMS HAVE A HIGH POTENTIAL FOR CREATING FLASH FLOODING IN THE AREAS OF HEAVIEST RAINFALL. THE CURRENT EXPECTATION IS THAT THE HIGHEST RISK AREAS ARE IN A SWATH EXTENDING THROUGH MCKENZIE...MOUNTRAIL...WARD...AND BOTTINEAU COUNTIES WITH SIGNIFICANT CONCERNS ALSO IN THE ADJOINING COUNTIES. RAINFALL EXCEEDING 2 OR 4 INCHES IS POSSIBLE OVER LARGE AREAS AND LOCALLY THE TOTALS MAY BE EVEN MUCH GREATER. DEPENDING UPON EXACT PLACEMENT OF THE HEAVIEST RAINFALL...COUNTY AND TOWNSHIP ROADS ARE THE MOST SUSCEPTIBLE TO FLASH FLOOD DAMAGE. && .BIS WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FROM 10 AM CDT /9 AM MDT/ THURSDAY TO 1 AM CDT /MIDNIGHT MDT/ FRIDAY FOR NDZ017>022-031>036-040>047-050. FLASH FLOOD WATCH FROM 7 PM CDT /6 PM MDT/ THIS EVENING THROUGH LATE THURSDAY NIGHT FOR NDZ001>005-009>013-017>019-021-031-032. HIGH WIND WATCH FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT FOR NDZ023-025-037-048-051. && SHORT TERM...CH/RK LONG TERM/AVIATION...KJB HYDROLOGY...AS
Hazardous weather outlook, Jun 16, 4:24 PM CDT, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 424 PM CDT WED JUN 16 2010 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-171100- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 424 PM CDT WED JUN 16 2010 /324 PM MDT WED JUN 16 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS WESTERN AND CENTRAL NORTH DAKOTA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP EARLY THIS EVENING OVER WESTERN NORTH DAKOTA AND SPREAD EAST THROUGH LATE EVENING AND OVERNIGHT. SEVERE STORMS ARE POSSIBLE...ESPECIALLY WEST OF A LINE FROM MINOT TO BISMARCK..WITH THE MAIN THREATS BEING VERY LARGE HAIL OVER ONE INCH IN DIAMETER...AND WIND GUSTS OVER 60 MPH. AN ISOLATED TORNADO CANNOT BE RULED OUT...ESPECIALLY BEFORE 10 PM MDT/11 PM CDT....ESPECIALLY IN WESTERN NORTH DAKOTA. THERE IS ALSO POTENTIAL FOR STORMS TO REDEVELOP AND MOVE OVER THE SAME AREAS. RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE BY THURSDAY MORNING OVER NORTHWEST THROUGH NORTH CENTRAL NORTH DAKOTA...WITH ISOLATED HIGHER AMOUNTS...WHICH COULD PRODUCE FLASH FLOODING AND SHARP RISES ON CREEKS AND STREAMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE CHANCE OF SEVERE THUNDERSTORMS AND HEAVY RAIN CONTINUES THURSDAY AND THURSDAY NIGHT. STRONG WINDS AROUND 40 MPH WITH HIGHER GUSTS ARE EXPECTED THURSDAY AND THURSDAY EVENING OVER MUCH OF THE STATE AS AN INTENSE LOW PRESSURE SYSTEM MOVES FROM SOUTHERN SASKATCHEWAN TO LAKE WINNIPEG. WINDY CONDITIONS WILL PERSIST INTO FRIDAY AS WELL. AN UNSETTLED WEATHER PATTERN CONTINUES TO BRING A THREAT OF THUNDERSTORMS THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED EARLY THIS EVENING AND TONIGHT AS WELL AS THURSDAY AND THURSDAY EVENING. KINNEY
In the hours before
Special weather statement, Jun 16, 8:41 PM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 841 PM CDT WED JUN 16 2010 NDZ031-170230- GOLDEN VALLEY ND- 741 PM MDT WED JUN 16 2010 ...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN GOLDEN VALLEY COUNTY UNTIL 830 PM MDT... AT 737 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTH OF BEACH...OR 12 MILES NORTHEAST OF WIBAUX...MOVING NORTH AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... TROTTERS AROUND 825 PM MDT. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. KINNEY
Special weather statement, Jun 16, 11:21 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1121 PM CDT WED JUN 16 2010 NDZ002-170500- BURKE ND- 1121 PM CDT WED JUN 16 2010 ...SPECIAL WEATHER STATEMENT FOR BURKE COUNTY UNTIL MIDNIGHT CDT... AT 1119 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF BATTLEVIEW TO COTEAU...AND MOVING NORTH AT 45 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THESE STORMS WILL BE NEAR... LIGNITE AND FLAXTON AROUND 1135 PM CDT. LARSON AND COLUMBUS AROUND 1140 PM CDT. PORTAL AROUND 1145 PM CDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. AYD
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 9:12 PM CDT | Severe Thunderstorm Warning | BIS | Golden Valley | 63 min |
| Jun 16, 9:28 PM CDT | Severe Thunderstorm Warning | BIS | Golden Valley, McKenzie | 47 min |
| Jun 16, 9:50 PM CDT | Areal Flood Advisory | BIS | Billings, Golden Valley, McKenzie | 3 hr |
| Jun 16, 10:10 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 50 min |
| Jun 16, 11:06 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, Mountrail | 54 min |
| Jun 16, 11:17 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail, Williams | 43 min |
| Jun 16, 11:56 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail, Renville, Ward | 64 min |
| Jun 17, 12:05 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Logan, McIntosh | 55 min |
| Jun 17, 12:26 AM CDT | Areal Flood Advisory | BIS | Burke, Divide, Dunn, McKenzie, Mountrail, Renville and 2 more | 6 hr |
| Jun 17, 12:46 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Burke, Mountrail, Renville, Ward | 59 min |
| Jun 17, 12:47 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder, Sheridan, Wells | 58 min |
| Jun 17, 12:55 AM CDT | Flash Flood Warning | BIS | Dunn, McKenzie, Mountrail | 6 hr |
| Jun 17, 2:33 AM CDT | Areal Flood Advisory | BIS | Adams, Billings, Bowman, Dunn, Golden Valley, Hettinger and 3 more | 5 hr |
| Jun 17, 2:41 AM CDT | Areal Flood Advisory | BIS | Dickey, LaMoure | 3 hr |
| Jun 17, 2:54 AM CDT | Areal Flood Advisory | BIS | Foster, Stutsman | 3 hr |
| Jun 17, 2:54 AM CDT | Flash Flood Warning | BIS | Adams, Bowman, Grant, Hettinger, Slope, Stark | 6 hr |
| Jun 17, 4:55 AM CDT | Wind Advisory | BIS | Bottineau, Burke, Divide, McHenry, Mountrail, Pierce and 3 more | 38 hr |
| Jun 17, 4:56 AM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton, Sioux | 34 min |
| Jun 17, 5:05 AM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 40 min |
| Jun 17, 5:43 AM CDT | Areal Flood Advisory | BIS | Burleigh, Morton | 106 min |
| Jun 17, 6:44 AM CDT | Flash Flood Warning | BIS | Morton, Oliver | 5 hr |
| Jun 17, 7:13 AM CDT | Areal Flood Advisory | BIS | Foster, Stutsman | 71 min |
| Jun 17, 8:06 AM CDT | Areal Flood Advisory | BIS | Morton | 3 hr |
| Jun 17, 11:01 AM CDT | Areal Flood Warning | BIS | Morton | 22 hr |
| Jun 17, 11:52 AM CDT | Severe Thunderstorm Warning | BIS | Kidder, Stutsman | 38 min |
| Jun 17, 12:28 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Stutsman, Wells | 52 min |
| Jun 17, 12:30 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 60 min |
| Jun 17, 1:56 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Oliver | 64 min |
| Jun 17, 2:07 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, McLean, Oliver | 53 min |
| Jun 17, 2:14 PM CDT | Severe Thunderstorm Warning | BIS | Kidder, Logan, Stutsman | 61 min |
| Jun 17, 2:24 PM CDT | Severe Thunderstorm Warning | BIS | McLean | 66 min |
| Jun 17, 2:36 PM CDT | Tornado Warning | BIS | Burke, Divide | 54 min |
| Jun 17, 2:51 PM CDT | Severe Thunderstorm Warning | BIS | Pierce, Rolette | 39 min |
| Jun 17, 2:54 PM CDT | Severe Thunderstorm Warning | BIS | Ward | 66 min |
| Jun 17, 3:04 PM CDT | Tornado Warning | BIS | Stutsman | 26 min |
| Jun 17, 3:15 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman, Wells | 60 min |
| Jun 17, 3:21 PM CDT | Tornado Warning | BIS | Stutsman | 24 min |
| Jun 17, 3:27 PM CDT | Tornado Warning | BIS | Wells | 33 min |
| Jun 17, 3:33 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 57 min |
| Jun 17, 3:43 PM CDT | Tornado Warning | BIS | Foster, Stutsman | 32 min |
| Jun 17, 3:47 PM CDT | Areal Flood Advisory | BIS | McKenzie, Williams | 115 min |
| Jun 17, 3:54 PM CDT | Areal Flood Advisory | BIS | McHenry, Ward | 4 hr |
| Jun 17, 3:57 PM CDT | Tornado Warning | BIS | Foster | 14 min |
| Jun 17, 4:01 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 59 min |
| Jun 17, 4:02 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville, Ward | 58 min |
| Jun 17, 4:06 PM CDT | Flash Flood Warning | BIS | McHenry, Ward | 117 min |
| Jun 17, 4:08 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville | 52 min |
| Jun 17, 4:14 PM CDT | Tornado Warning | BIS | Foster | 16 min |
| Jun 17, 4:32 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 28 min |
| Jun 17, 4:44 PM CDT | Areal Flood Advisory | BIS | Bottineau, McHenry, Renville, Rolette | 4 hr |
| Jun 17, 4:58 PM CDT | Flash Flood Warning | BIS | Ward | 6 hr |
| Jun 17, 6:26 PM CDT | Areal Flood Advisory | BIS | Burke, Renville, Ward | 3 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.